# SDR CA160204001

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT/CREW REPORT OF THE EVENT.  LOSS OF NR 1 HYD FLUID.  INSPECTION OF EDP AFTER OPERATION WITHOUT SUFFICIENT HYD FLUID C/O IAW AMM 05-54-00-280-801.  FOUND EDP PRESSURE INLET LINE AT NR 1 HYD FILTER MANIFOLD LOOSE.  LINE TIGHTENED.  INSPECTION OF EDP C/O FOUND OVERHEATING AND CRACK IN EDP CASING.  VISUAL INSP OF HYD SYS FILTER DPI C/O.  FOUND NO DPI POPED-OUT.  NR 1 HYD SYS PRESSURE, RETURN AND,CASE DRAIN FILTER ELEMENT REPLACED DUE TO PRESENCE OF METAL PARTICLES. EDP REPLACED IAW AMM 29-11-01-000/400-801.  OPS TEST OF EDP C/O FOUND SATIS. SIMPLIFIED FLUSHING OF NR 1 HYD SYS C/O, FULL FLUSHING TO BE C/O WITHIN 10 FH IAW AMM 29-10-00-617-802 DUE NON AVAILABILITY OF GHPU.
